# SDR ASAA2020101833382

- Difficulty date: October 18, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 30,173 hours, 9,765 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Transmitter
- Part number: 1853M48P03
- Part serial: FDTM0241
- Condition: Faulty
- Location: Fuel Flow
- Part time: 30,190 hours, 9,769 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE TREND DATA SHOWS A GRADUAL SHIFT IN CRUISE DELTA FUEL FLOW INDICATION ERRORS ARE SUSPECT.  GROUNDED-YES.  ACCOMPLISHED REMOVAL AND REPLACEMENT OF THE FUEL FLOW TRANSMITTER, NO LEAKS FOUND ON THE FUEL FLOW TRANSMITTER, REF B737-900 AMM 73-31-01.
